# SDR A6WA200540300

- Difficulty date: September 5, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 7,656 hours, 7,428 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 138, UNDERFLOOR INTERCOSTAL ATTACHED FLANGE IS CRACKED AT LBL 36, BS 484, WL73.  REPAIRED UNDERFLOOR INTERCOSTAL AT LBL 36 IAW 601R-53-41-059 AND 601R-53-0030 BY CUTTING OUT CRACKED ANGLE AND INSTALLING REPAIR ANGLE.  (K)
